# SDR AUS20010930

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Damaged
- Location: Fuel Control/Rec
- Component: Fuel Control/Rec, Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT CONTAMINATED WITH FUEL CAUSING CARBURETTOR TO FLOOD.
